Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Experiencing fatigue, nausea, high protein levels and ag ratio, not pregnant. Cause of worry?

My daughter in law has been experiencing fatigue and nausea (she is not pregnant) Her protein level is 8.2 , her globulin , calculated is 3.8 and her ag ratio is1.2. She has been feeling Like this for about a month. I am worried about her, what type of dr should she see? What could this be? My e-mail address is YYYY@YYYY . Any info would be greatly appreciated.
Asked On : Tue, 26 Mar 2013
Answers:  2 Views:  409
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response

thanks for your query.

Normal ranges for Protein levels are:

Total protein = 6-8.3 mg/dl

Albumin = 3.5-5 gm/dL

Globulin = 2.3-3.5 gm/dL

A/G Ratio = 0.8 - 2.0

So all readings are normal except globulin that is slightly higher.Some globulins are made by the liver, while others are made by the immune system.Many disease can cause high globulin levels.Most common of them are chronic granulomatous diseases like TB and Syphilis. Other causes may be leukemia or other bone marrow disorders,autoimmunity diseases such as lupus or collagen diseases.

As you mentioned she is fatigued and nauseated, it is quite possible she is having any autoimmune disease related to Gestrointestinal tract like ulcerative colitis or carcinoid syndrome and some times kidney diseases.You need other specialized tests to know the exact underlying cause.

Please consult gastroentrologist to exclude GERD and dyspepsia and You may consult immunologist for further assessment.

Hope it helps.

Take care!

Answered: Tue, 26 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Naturopathy & Yoga Specialist Dr. Ambika Murali Krishnan's  Response
your daughter in law having slight increase in protein, globulin and ag ratio and this increase in value seen in cases like chronic inflammation, liver diseases, multiple myeloma and in rheumatoid arthritis so consult hematologist to rule out the exact cause and for the treatments.
hope this answers your query .
take care.
Answered: Tue, 26 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor